The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1162-1164.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697632

Digital Object Identifier
doi:10.1214/aoms/1177697632

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 40 (1969), no. 3, 1162--1164. doi:10.1214/aoms/1177697632. https://projecteuclid.org/euclid.aoms/1177697632


Export citation